# SDR REXA2017030900370

- Difficulty date: March 9, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT CHANNEL IS CRACKED.  REMOVED AND REPLACED THE SUPPORT CHANNEL IAW SRM-51-42-13.
